Alinia herx???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DocGP
Regular Member


Date Joined Feb 2010
Total Posts : 184
   Posted 6/23/2010 6:11 PM (GMT -6)   
Hi, all. I am new to this forum, as I am usually on the colitis forum. I took Moxatag last July as part of my chronic Lyme treatment. I developed pancolitis and was hospitalized for 14 days. It was bad. Since then, I have never returned to normal. In trying to treat my continued gut problems, my Lyme doc put me on Alinia. I was fine until today, Day 6. I have developed profuse diarrhea. Is this a herx??? Should I stay on it? I do not want to end up back in the hospital! But, if this means my Lyme is being killed, then I will keep going. Has anyone ever experienced this?

Thanks.

GWB
Veteran Member


Date Joined Jul 2005
Total Posts : 570
   Posted 6/23/2010 10:36 PM (GMT -6)   
I cannot say whether it's a herx or not, but I would tend to think it isn't. I read on drugs.com that the common side effects to Alinia is Diarrhea; headache; nausea; stomach pain. If it continues, you may want to discontinue taking it until you talk to your doctor.

Gary
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 3:57 PM (GMT -6)
There are a total of 2,884,957 posts in 316,538 threads.
View Active Threads


Who's Online
This forum has 157650 registered members. Please welcome our newest member, paingal829.
397 Guest(s), 12 Registered Member(s) are currently online.  Details
notsosicklygirl, Lapis_29, Dogdays, Girlie, Missouri, Laugh and live, Saipan Paradise, dbwilco, Scooterbuglyme, Tim Tam, Labradorite, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer